MAUDE Adverse Event Report: ARTHREX, INC. CHONDRO PICK 40 DEGREE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CHONDRO PICK 40 DEGREE; ORTHOPEDIC MANUAL SURG INSTR
Model Number CHONDRO PICK 40 DEGREE
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the products came back from customer anodised (without color).There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation was confirmed.Event description: it was reported that the products came back from customer anodised (without color).The reported event was confirmed as the visual evaluation revealed that the device is discolored (see evaluation picture 1 - 3).The most likely cause for the reported failure is the cleaning process.

Brand Name
CHONDRO PICK 40 DEGREE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19565960
Report Number1220246-2024-06057
Device Sequence Number6197388
Product Code LXH
UDI-Device Identifier00888867021112
UDI-Public00888867021112
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRO PICK 40 DEGREE
Device Catalogue NumberAR-1762
Device Lot Number012019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown